Invariance properties of homomorphisms on algebras of holomorphic functions with the Hadamard product
Studia Mathematica (1996)
- Volume: 121, Issue: 1, page 53-65
- ISSN: 0039-3223
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] L. Bieberbach, Analytische Fortsetzung, Ergeb. Math. Grenzgeb. 3, Springer, Berlin, 1955.
- [2] R. M. Brooks, A ring of analytic functions, Studia Math. 24 (1964), 191-210. Zbl0199.46201
- [3] R. Brück and J. Müller, Invertible elements in a convolution algebra of holomorphic functions, Math. Ann. 294 (1992) 421-438. Zbl0769.30002
- [4] R. Brück and J. Müller, Closed ideals in a convolution algebra of holomorphic functions, Canad. J. Math. 47 (1995), 915-928. Zbl0836.30002
- [5] J. Müller, The Hadamard multiplication theorem and applications in summability theory, Complex Variables 18 (1992), 75-81.
- [6] R. Remmert, Funktionentheorie II, Springer, Berlin, 1991.
- [7] H. Render, Homomorphisms on Hadamard algebras, Rend. Circ. Mat. Palermo Suppl. 40 (1996), 153-158.
- [8] H. Render and A. Sauer, Algebras of holomorphic functions with Hadamard multiplication, Studia Math. 118 (1996), 77-100.